Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 629061, 5 pages
http://dx.doi.org/10.1155/2014/629061
Research Article

On Properties of Class and -Paranormal Operators

College of Mathematics and Information Science, Henan Normal University, Xinxiang, Henan 453007, China

Received 26 December 2013; Accepted 6 February 2014; Published 12 March 2014

Academic Editor: Changsen Yang

Copyright © 2014 Xiaochun Li and Fugen Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Aluthge, “On p-hyponormal operators for 0<p<1,” Integral Equations and Operator Theory, vol. 13, no. 3, pp. 307–315, 1990. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. Furuta, “On the class of paranormal operators,” Proceedings of the Japan Academy, vol. 43, no. 7, pp. 594–598, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. T. Furuta, Invitation to Linear Operators, Taylor & Francis, London, UK, 2001. View at MathSciNet
  4. T. Furuta, M. Ito, and T. Yamazaki, “A subclass of paranormal operators including class of log-hyponormal and several related classes,” Scientiae Mathematicae, vol. 1, no. 3, pp. 389–403, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Yuan and Z. Gao, “Weyl spectrum of class A(n) and n-paranormal operators,” Integral Equations and Operator Theory, vol. 60, no. 2, pp. 289–298, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. J. Yuan and G. Ji, “On (n,k)-quasiparanormal operators,” Studia Mathematica, vol. 209, no. 3, pp. 289–301, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. F. Gao and X. Li, “Generalized Weyl's theorem and spectral continuity for (n,k)-quasiparanormal operators,” In press.
  8. C. S. Kubrusly and B. P. Duggal, “A note on k-paranormal operators,” Operators and Matrices, vol. 4, no. 2, pp. 213–223, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. T. Saitô, “Hyponormal operators and related topics,” in Lectures on Operator Algebras, vol. 247 of Lecture Notes in Mathematics, pp. 533–664, Springer, Berlin, Germany, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. C. Hou, “On the tensor products of operators,” Acta Mathematica Sinica, vol. 9, no. 2, pp. 195–202, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. Stochel, “Seminormality of operators from their tensor product,” Proceedings of the American Mathematical Society, vol. 124, no. 1, pp. 135–140, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. T. Ando, “Operators with a norm condition,” Acta Scientiarum Mathematicarum, vol. 33, pp. 169–178, 1972. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. P. Duggal, “Tensor products of operators-strong stability and p-hyponormality,” Glasgow Mathematical Journal, vol. 42, no. 3, pp. 371–381, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. I. H. Jeon and B. P. Duggal, “On operators with an absolute value condition,” Journal of the Korean Mathematical Society, vol. 41, no. 4, pp. 617–627, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. I. H. Kim, “Tensor products of log-hyponormal operators,” Bulletin of the Korean Mathematical Society, vol. 42, no. 2, pp. 269–277, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. K. Tanahashi and M. Chō, “Tensor products of log-hyponormal and of class A(s,t) operators,” Glasgow Mathematical Journal, vol. 46, no. 1, pp. 91–95, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. B. P. Duggal and C. S. Kubrusly, “Paranormal contractions have property PF,” Far East Journal of Mathematical Sciences, vol. 14, no. 2, pp. 237–249, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. P. Duggal, I. H. Jeon, and I. H. Kim, “On *-paranormal contractions and properties for *-class A operators,” Linear Algebra and Its Applications, vol. 436, no. 5, pp. 954–962, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. P. Pagacz, “On Wold-type decomposition,” Linear Algebra and Its Applications, vol. 436, no. 9, pp. 3065–3071, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. E. Durszt, “Contractions as restricted shifts,” Acta Scientiarum Mathematicarum, vol. 48, no. 1–4, pp. 129–134, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. C. S. Kubrusly, P. C. M. Vieira, and D. O. Pinto, “A decomposition for a class of contractions,” Advances in Mathematical Sciences and Applications, vol. 6, no. 2, pp. 523–530, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. C. S. Kubrusly and N. Levan, “Proper contractions and invariant subspaces,” International Journal of Mathematics and Mathematical Sciences, vol. 28, no. 4, pp. 223–230, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Uchiyama, “On the isolated points of the spectrum of paranormal operators,” Integral Equations and Operator Theory, vol. 55, no. 1, pp. 145–151, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus